Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 37, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 21, 2015, 8:31 AM CST for Okaloosa County, Florida. It took effect at Dec 26, 2015, 11:08 AM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2015, 8:31 AM CST (14:31 UTC)
- In effect from
- Dec 26, 2015, 11:08 AM CST
- Expired
- Dec 25, 2015, 1:16 PM CST
- In force
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 7.68 ft at Dec 26, 2015, 1:00 AM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
840 WGUS44 KMOB 211431 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 831 AM CST MON DEC 21 2015 ...The National Weather Service in Mobile has issued a flood warning for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall is forecast to occur over the next 72 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 72 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-221431- /O.NEW.KMOB.FL.W.0037.151226T1708Z-000000T0000Z/ /CRVF1.1.ER.151226T1708Z.151226T1800Z.000000T0000Z.NO/ 831 AM CST MON DEC 21 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Shoal River Near Crestview * From Saturday morning until further notice * At 7 AM Monday the stage was...5.3 feet. * Minor flooding is forecast * Flood stage is 8 feet. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
8 follow-up statements
686 WGUS84 KMOB 220222 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 822 PM CST MON DEC 21 2015 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Forecast heavy rains will cause significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-230222- /O.EXT.KMOB.FL.W.0037.151223T1930Z-000000T0000Z/ /CRVF1.1.ER.151223T1930Z.151225T0600Z.000000T0000Z.NO/ 822 PM CST MON DEC 21 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From Wednesday early afternoon until further notice. * At 7PM Monday the stage was 5.3 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast to rise above flood stage by Wednesday early afternoon and continue to rise near 10.8 feet by early Friday morning. * At 10 feet, some flooding of trailers north of the Okaloosa Correctional Institute will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
798 WGUS84 KMOB 221446 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 846 AM CST TUE DEC 22 2015 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-231446- /O.EXT.KMOB.FL.W.0037.151223T2136Z-000000T0000Z/ /CRVF1.1.ER.151223T2136Z.151225T1800Z.000000T0000Z.NO/ 846 AM CST TUE DEC 22 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From tomorrow afternoon until further notice. * At 8AM Tuesday the stage was 5.9 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tomorrow afternoon and continue to rise near 10.8 feet by Friday early afternoon. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institute occurs as the river rises above 10 feet. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
826 WGUS84 KMOB 230208 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 808 PM CST TUE DEC 22 2015 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-240208- /O.EXT.KMOB.FL.W.0037.151224T0000Z-151227T1500Z/ /CRVF1.1.ER.151224T0000Z.151225T1800Z.151227T0900Z.NO/ 808 PM CST TUE DEC 22 2015 ...FLOOD WARNING EXTENDED until Sunday morning...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From tomorrow evening until Sunday morning. * At 7PM Tuesday the stage was 6.3 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast to rise above flood stage by tomorrow evening and continue to rise near 9.9 feet by Friday early afternoon. The river will fall below flood stage by Sunday morning. * At 8.0 feet, Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
802 WGUS84 KMOB 231504 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 904 AM CST WED DEC 23 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Escambia River Near Century affecting Escambia County. Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-241504- /O.EXT.KMOB.FL.W.0039.151224T1017Z-000000T0000Z/ /CTYF1.1.ER.151224T1017Z.151226T0000Z.000000T0000Z.NO/ 904 AM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Escambia River Near Century * From early tomorrow until further notice. * At 8AM Wednesday the stage was 15.3 feet. * Minor flooding is forecast. * Flood stage is 17 feet. * Forecast to rise above flood stage by early tomorrow and continue to rise near 19.5 feet by Friday evening. * At 17 feet...Considerable flooding of lowlands will occur. && LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729 3077 8733 3093 8731 $$ FLC091-241504- /O.EXT.KMOB.FL.W.0037.151224T1800Z-151227T1800Z/ /CRVF1.1.ER.151224T1800Z.151225T1800Z.151227T1200Z.NO/ 904 AM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until Sunday afternoon...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From tomorrow early afternoon until Sunday afternoon. * At 8AM Wednesday the stage was 6.7 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tomorrow early afternoon and continue to rise near 9 feet by Friday early afternoon. The river will fall below flood stage by 1PM Sunday. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
986 WGUS84 KMOB 240214 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 814 PM CST WED DEC 23 2015 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-250214- /O.EXT.KMOB.FL.W.0037.151225T0600Z-151228T1200Z/ /CRVF1.1.ER.151225T0600Z.151226T1800Z.151228T0600Z.NO/ 814 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until Monday morning...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From early Friday morning until Monday morning. * At 7PM Wednesday the stage was 7.0 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast to rise above flood stage by early Friday morning and continue to rise near 8.9 feet by Saturday early afternoon. The river will fall below flood stage by early Monday morning. * At 8.0 feet, Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
153 WGUS84 KMOB 241626 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1026 AM CST THU DEC 24 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Big Escambia Creek At Flomaton affecting Escambia County. Perdido River Near Barrineau Park affecting Baldwin and Escambia Counties. Conecuh River At Brewton affecting Covington and Escambia Counties. Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa Rosa Counties. Shoal River Near Crestview affecting Okaloosa County. Escambia River Near Century affecting Escambia County. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-251626- /O.EXT.KMOB.FL.W.0041.151225T0600Z-151226T0000Z/ /FLMA1.1.ER.151225T0600Z.151225T0600Z.151225T1800Z.NO/ 1026 AM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Friday evening...The FLOOD WARNING CONTINUES for the Big Escambia Creek At Flomaton * From after midnight tomorrow until Friday evening. * At 8AM Thursday the stage was estimated at 12.4 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * The river will continue rising to 14 feet overnight Friday. The river will fall below flood stage by Saturday evening. * At 14 feet...Some homes north of highway 31 may become affected by flood water as the river level rises. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$ ALC003-FLC033-251626- /O.EXT.KMOB.FL.W.0042.000000T0000Z-151226T1200Z/ /BRPF1.1.ER.151224T0718Z.151224T1800Z.151226T0600Z.NO/ 1026 AM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Saturday morning...The FLOOD WARNING CONTINUES for the Perdido River Near Barrineau Park * until Saturday morning. * At 8AM Thursday the stage was 13.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13 feet. * The river will continue rising to near 13.6 feet by this afternoon. The river will fall below flood stage early Saturday morning. * At 13 feet...The river begins to leave its banks at the parking lot of Adventures Unlimited and threatens several permanently parked travel trailers. && LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744 3052 8746 3064 8740 $$ ALC039-053-251626- /O.EXT.KMOB.FL.W.0040.151227T1800Z-000000T0000Z/ /BWTA1.1.ER.151227T1800Z.151229T1200Z.000000T0000Z.NO/ 1026 AM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Conecuh River At Brewton * From Sunday early afternoon until further notice. * At 8AM Thursday the stage was 24.8 feet. * Minor flooding is forecast. * Flood stage is 27 feet. * Forecast to rise above flood stage by Sunday early afternoon and continue to rise near 27.7 feet by Tuesday morning. Additional rises are possible thereafter. * At 27 feet...Flooding of farmland in the area will occur and cattle should be moved to higher ground. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$ ALC053-FLC033-251626- /O.CON.KMOB.FL.W.0039.000000T0000Z-000000T0000Z/ /CTYF1.1.ER.151224T0452Z.151226T0000Z.000000T0000Z.NO/ 1026 AM CST THU DEC 24 2015 The FLOOD WARNING CONTINUES for the Escambia River Near Century * until further notice. * At 9AM Thursday the stage was 17.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 17 feet. * The river will continue rising to near 19.1 feet by tomorrow evening then begin falling. * At 19 feet...Low lying pastures will flood and cattle should be moved to higher ground. && LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729 3077 8733 3093 8731 $$ ALC039-053-FLC091-113-251626- /O.EXT.KMOB.FL.W.0046.151224T1551Z-151227T0025Z/ /BAKF1.1.ER.151224T1551Z.151225T1200Z.151226T1825Z.UU/ 1026 AM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Saturday evening...The FLOOD WARNING CONTINUES for the Blackwater River Near Baker * From late this morning until Saturday evening. * At 9AM Thursday the stage was 10.7 feet. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast to rise above flood stage by late this morning and continue to rise near 13.8 feet by tomorrow morning. The river will fall below flood stage by Saturday afternoon. * At 11 feet...Some minor flooding of secondary roads and lowlands from around baker downstream will occur. && LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688 3070 8690 3082 8675 $$ FLC091-251626- /O.EXT.KMOB.FL.W.0037.151225T1800Z-151228T1800Z/ /CRVF1.1.ER.151225T1800Z.151226T1800Z.151228T1200Z.NO/ 1026 AM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Monday afternoon...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From tomorrow early afternoon until Monday afternoon. * At 8AM Thursday the stage was 7.3 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tomorrow early afternoon and continue to rise near 8.4 feet by Saturday early afternoon. The river will fall below flood stage by Monday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
396 WGUS84 KMOB 250311 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 911 PM CST THU DEC 24 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Big Escambia Creek At Flomaton affecting Escambia County. Perdido River Near Barrineau Park affecting Baldwin and Escambia Counties. Styx River Near Elsanor affecting Baldwin County. Conecuh River At Brewton affecting Covington and Escambia Counties. Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa Rosa Counties. Shoal River Near Crestview affecting Okaloosa County. Yellow River At Milligan affecting Covington...Okaloosa and Santa Rosa Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-260311- /O.EXT.KMOB.FL.W.0041.000000T0000Z-151229T0130Z/ /FLMA1.3.ER.151224T1958Z.151225T1800Z.151228T1930Z.NO/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Monday evening...The FLOOD WARNING CONTINUES for the Big Escambia Creek At Flomaton * until Monday evening. * At 8PM Thursday the stage was 15.9 feet. * Minor flooding is occurring and Major flooding is forecast. * Flood stage is 14 feet. * The river will continue rising to near 18.9 feet by tomorrow early afternoon. The river will fall below flood stage by early afternoon Monday. * Residential flooding will occur in flomaton and some evacuations will likely be needed. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$ ALC003-252304- /O.EXT.KMOB.FL.W.0045.000000T0000Z-151225T2304Z/ /STXA1.2.ER.151224T0127Z.151224T2000Z.151225T1704Z.NO/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Friday afternoon...The FLOOD WARNING CONTINUES for the Styx River Near Elsanor * until Friday afternoon. * At 8PM Thursday the stage was 14.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 12 feet. * The river will continue to fall to below flood stage by tomorrow late morning. * Residence downstream at seminole landing should be alert to possible flooding as the gage rises to 12 feet. && LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759 $$ ALC003-FLC033-260311- /O.EXT.KMOB.FL.W.0042.000000T0000Z-151227T0515Z/ /BRPF1.1.ER.151224T0718Z.151226T0600Z.151226T2315Z.NO/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Saturday evening...The FLOOD WARNING CONTINUES for the Perdido River Near Barrineau Park * From early tomorrow until Saturday evening. * At 7PM Thursday the stage was 12.8 feet. * Minor flooding is forecast. * Flood stage is 13 feet. * Forecast to rise above flood stage by early tomorrow and continue to rise near 14.4 feet by early Saturday morning. The river will fall below flood stage by noon on Saturday. * At 13 feet...the river begins to leave it's banks at the parking lot of adventures unlimited and threatens several permanently parked travel trailers. && LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744 3052 8746 3064 8740 $$ ALC039-053-260311- /O.EXT.KMOB.FL.W.0040.151227T0300Z-000000T0000Z/ /BWTA1.1.ER.151227T0300Z.151230T0000Z.000000T0000Z.NO/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Conecuh River At Brewton * From Saturday before midnight until further notice. * At 8PM Thursday the stage was 25.2 feet. * Minor flooding is forecast. * Flood stage is 27 feet. * Forecast to rise above flood stage by Saturday before midnight and continue to rise near 28.8 feet by Tuesday evening. Additional rises are possible thereafter. * At 27 feet...Flooding of farmland in the area will occur and cattle should be moved to higher ground if this has not already been done. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$ ALC039-053-FLC091-113-260310- /O.EXT.KMOB.FL.W.0046.000000T0000Z-151227T0524Z/ /BAKF1.1.ER.151224T1619Z.151225T1200Z.151226T2324Z.UU/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Saturday evening...The FLOOD WARNING CONTINUES for the Blackwater River Near Baker * until Saturday evening. * At 8PM Thursday the stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11 feet. * The river will continue rising to near 14.1 feet by tomorrow morning. The river will fall below flood stage by Saturday afternoon. * At 14 feet...Flooding of east park in Baker occurs at 14 feet and west park becomes flooded at 14.5 feet. && LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688 3070 8690 3082 8675 $$ FLC091-260310- /O.EXT.KMOB.FL.W.0037.151227T0000Z-151227T0600Z/ /CRVF1.1.ER.151227T0000Z.151227T0000Z.151227T0000Z.NO/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until late Saturday night...The FLOOD WARNING CONTINUES for the Shoal River Near Crestview * From Saturday evening until late Saturday night. * At 8PM Thursday the stage was 7.4 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by Saturday evening and continue to rise to near 8 feet by Saturday evening. The river will fall below flood stage by early Sunday morning. * At 8 feet...Some minor flooding of low lying areas will occur. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$ ALC039-FLC091-113-260310- /O.EXT.KMOB.FL.W.0049.151226T1950Z-151228T1830Z/ /MLGF1.1.ER.151226T1950Z.151227T1800Z.151228T1230Z.UU/ 911 PM CST THU DEC 24 2015 ...FLOOD WARNING EXTENDED until Monday afternoon...The FLOOD WARNING CONTINUES for the Yellow River At Milligan * From Saturday early afternoon until Monday afternoon. * At 8PM Thursday the stage was 7.4 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast to rise above flood stage by Saturday early afternoon and continue to rise near 14.7 feet by Sunday early afternoon. The river will fall below flood stage by early Monday afternoon. * At 14.5 feet...Antioch road will flood. && LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667 $$
991 WGUS84 KMOB 251916 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 116 PM CST FRI DEC 25 2015 ...The flood warning is cancelled for the following rivers in Florida... Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa Counties. Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the rivers. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-113-251946- /O.CAN.KMOB.FL.W.0053.000000T0000Z-151225T2100Z/ /MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 116 PM CST FRI DEC 25 2015 The FLOOD WARNING is CANCELLED for The Big Coldwater Creek Near Milton * until this afternoon. * At 01PM Friday the stage was 8.8 feet. * Flood stage is 10.0 feet. && LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696 3068 8697 3080 8704 $$ FLC091-251946- /O.CAN.KMOB.FL.W.0037.000000T0000Z-151227T0600Z/ /CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 116 PM CST FRI DEC 25 2015 The FLOOD WARNING is CANCELLED for The Shoal River Near Crestview * until late Saturday night. * At 12PM Friday the stage was 7.6 feet. * Flood stage is 8.0 feet. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 21, 7:03 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 21, 7:03 AM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 703 AM CST MON DEC 21 2015 .DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW. && .MARINE....A GENERALLY EAST TO SOUTHEASTERLY WIND FLOW WILL PREVAIL THROUGH TUESDAY NIGHT AS HIGH PRESSURE ALONG THE EASTERN SEABOARD CONTINUES TO SHIFT EASTWARD. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS ACROSS THE MARINE AREA THIS AFTERNOON AND TONIGHT AND PERSIST THROUGH MID WEEK. SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY OVER THE GULF WATERS AS A MODERATE TO STRONG SOUTHERLY WIND DEVELOPS AND SEAS BUILD. THE POTENTIAL EXISTS FOR AREAS OF FOG TO DEVELOP OVER OUR BAYS AND INLAND WATER WAYS AND IMMEDIATE COAST CHRISTMAS EVE THROUGH CHRISTMAS MORNING. && .PREV DISCUSSION... /ISSUED 550 AM CST MON DEC 21 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION... 12Z ISSUANCE...DETERIORATING FLYING CONDITIONS ARE EXPECTED THROUGH TODAY AND TONIGHT. VFR CONDITIONS OVER THE WESTERN FLORIDA PANHANDLE HAVE ALREADY LOWERED TO WIDESPREAD MVFR WITH LOCALIZED IFR. SOUTHWEST AL AND SOUTHEAST MS WILL SEE VFR CONDITIONS LOWER TO MVFR THIS MORNING AND THEN IFR THIS AFTERNOON. RAIN AND RAIN SHOWERS WILL BE THE NORM BY THIS AFTERNOON WITH THE POTENTIAL FOR ISOLATED EMBEDDED THUNDERSTORMS THIS EVENING. /08 PREV DISCUSSION... /ISSUED 458 AM CST MON DEC 21 2015/ NEAR TERM /NOW THROUGH MONDAY NIGHT/...SOUTHERN STREAM DEEP LAYER MOISTURE IS BEGINNING TO ADVECT INTO THE AREA. THE MAIN PRECIPITATION BAND CURRENTLY LYING OVER SOUTHWEST LA THEN SOUTHWESTWARD JUST OFF THE EAST COAST OF TEXAS IS CONTINUING TO PROPAGATE EASTWARD. PATCHY LIGHT RAINFALL IS TO SHOW UP ACROSS THE AREA AS CONDENSATION PRESSURE DEFICITS LOWER AND AS ISENTROPIC UPGLIDE DEVELOPS ACROSS THE AREA. LIGHT RAIN WILL CONTINUE TO FILL IN ACROSS THE AREA AS THE DAY PROGRESSES AND MINOR PERTURBATIONS RIPPLING THROUGH THE MOIST SOUTHWESTERLY WILL DRIGGER MODERATE SHOWER ACTIVITY FROM TIME TO TIME. SHOWER ACTIVITY WILL INCREASE IN COVERAGE AND INTENSITY AS WE MOVE INTO THE AFTERNOON HOURS AS LARGE SCALE FORCING OVER THE AREA COMES MORE IN LINE WITH THE DEEP MOISTURE POOL OVER THE AREA. LAYER PRECIPITABLE WATERS ARE EXPECTED RANGE FROM AROUND 1.5 TO 1.8 INCHES...OVER TWICE THE CLIMATOLOGICAL NORM...APPROACHING MAXIMUM VALUES FOR THIS TIME YEAR. ISOLATED EMBEDDED TSTMS ARE EXPECTED TO DEVELOP WITH THE INCREASED FORCING THIS AFTERNOON THROUGH TONIGHT. THE CHANCE FOR SEVERE WEATHER SHOULD REMAIN REMAIN LOW. ALTHOUGH THE WINDS ALOFT AND VERTICAL SHEAR INCREASE IN RESPONSE TO THE INFLUENCE OF THE SUBTROPICAL JET VERY LITTLE IN THE WAY OF INSTABILITY IS EXPECTED WITH MLCAPES EXPECTED TO REMAIN BELOW 500 J/KG. DESPITE THE INCREASED CLOUD COVER AND EXPECTED RAIN...LOW-LEVEL WARM ADVECTION WILL PUSH HIGH TEMPERATURES TO AROUND 70 DEGREES TODAY OVER OUR COASTAL COUNTIES AND MID TO HIGH 60S ELSEWHERE. OVERNIGHT LOWS WILL ONLY DIP INTO THE LOW 60S IN NORTHERN INTERIOR LOCATIONS TO MID TO UPPER 60S NEARER THE COAST. /08 SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...LATEST MODEL GUIDANCE CONTINUES TO SHOW A SERIES OF EMBEDDED SHORT WAVE TROFS MOVING THROUGH THE BASE OF A BROAD LONG WAVE TROF LOCATED OVER THE CENTRAL CONUS THROUGH MUCH OF THE WEEK LEADING TO A PROLONGED RAIN EVENT TUESDAY THROUGH FRIDAY. AS MENTIONED EARLIER THE THREAT OF FLOODING WILL CONTINUE TO BE A CONCERN BY MIDWEEK AS ANTECEDENT CONDITIONS FOR MOST LOCATIONS IN THE FORECAST AREA WORSEN...ESPECIALLY OVER WESTERN AND LOWER PORTIONS THROUGH MIDWEEK. AS A RESULT A FLASH FLOOD WATCH MAY BE NEEDED LATER IN THE WEEK. FOR TUE THE FIRST ROUND OF HEAVY RAIN MOVES NORTHEAST OF THE FORECAST AREA EARLY TUE MORNING FOLLOWED BY ANOTHER ROUND OF HEAVY RAIN ON ITS HEALS WITH NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS DEVELOPING OVER LOWER PORTIONS OF THE FORECAST AREA LATER IN THE MORNING THEN SPREADING WELL INLAND OVER MUCH OF THE FORECAST AREA TUE NIGHT INTO WED. THIS NEXT ROUND OF PRECIP WILL BE ACCOMPANIED BY BETTER FORCING IN THE MID LEVELS DUE TO A STRONG MID LEVEL IMPULSE PASSING MOSTLY TO THE WEST AND NORTH OF THE FA ALONG WITH A DEVELOPING LOW LEVEL H8 JET AT 40 TO 50 KNOTS WED AND WED NIGHT. INITIALLY THE MAIN THREAT WILL BE POSSIBLE FLOODING LATE TUE THROUGH EARLY WED FOLLOWED BY MORE HEAVY RAIN AND A SEVERE WEATHER THREAT WED AND WED NIGHT. PWATS MAINTAIN AROUND 1.5 TO 1.8 INCHES THROUGH THIS PERIOD WITH THE HIGHER AMOUNTS EMERGING NEAR THE COAST AND OVER WESTERN SECTIONS LATE TUE NIGHT THROUGH WED EVENING. AS FOR SEVERE WEATHER BETTER INSTABILITY MOSTLY SURFACED BASED IS NOTED BY WED AFTERNOON AND WED NIGHT WITH SURFACE BASED CAPES CLIMBING TO 800 TO 1000 J/KG COMBINED WITH A 40 TO 50 KNOT H8 JET MOSTLY OVER THE WESTERN HALF OF THE FORECAST AREA WED AFT AND WED EVENING WEAKENING AND SLOWLY LIFT NORTHWARD OVERNIGHT. 0-3KM HELICITY VALUES CLIMB TO 200 TO 300 M2/S2 BY EARLY WED CONTINUING THROUGH WED EVENING THEN LIFTING NORTH OVERNIGHT AND EARLY THU MORNING. DURING THIS TIME FRAME HEAVY RAIN WITH POSSIBLE FLOODING...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. WITH THIS WILL CONTINUE TO MENTION A FLOOD THREAT FOR MOST AREAS IN THE FA. LATEST THINKING FROM SPC PLACES MUCH OF THE AREA UNDER A MARGINAL RISK FOR SEVERE WEATHER. TEMPERATURES WILL BE WELL ABOVE SEASONAL NORMS DUE TO THE STRONG WARM ADVECTION FROM THE SOUTH. WITH THIS EXPECT WIDESPREAD FOG TO DEVELOP OVERNIGHT LINGERING INTO THE MID MORNING HOURS AS SFC DEWPTS CLIMB TO THE LOWER 70S WHICH IS SLIGHTLY ABOVE THE NEAR SHORE WATERS TEMPS. HIGHS TEMPS BOTH TUE AND WED WILL BE IN THE MIDDLE 70S THOUGH SLIGHTLY WARMER ON WED. NIGHTTIME LOWS WILL BE IN THE MID 60S TUE NIGHT AND THE MID TO UPPER 60S WED NIGHT. LONG TERM /THURSDAY THROUGH SUNDAY/...BY THU THE BETTER DYNAMICS BEGIN TO MOVE OFF TO THE NORTHEAST AS MAIN UPPER TROF TO THE WEST FLATTENS SOMEWHAT. THIS PATTERN WILL BE SHORT LIVED AS A MUCH STRONGER SHORT WAVE TROF BEGINS TO EMERGE OVER THE CENTRAL PLAINS STATES ALLOWING MAIN UPPER TROF TO DIG SIGNIFICANTLY OVER THE CENTRAL CONUS THROUGH SUN. WITH THIS PATTERN THE BETTER FORCING AND SHEAR SHIFTS FURTHER NORTH AND WEST OF THE FORECAST AREA LEADING TO MOSTLY SCATTERED SHOWERS AND THUNDERSTORMS WITH UNSEASONABLY WARM TEMPS. AREAS OF FOG WILL ALSO CONTINUE TO FORM DURING THE NIGHT TIME AND MORNING HOURS AS WARM MOIST AIR CONTINUES TO ADVECT NORTHWARD OVER THE REGION. HIGHS TEMPS WILL RANGE FROM THE MID TO UPPER 70S FOR MOST AREAS WITH LOWS IN THE MIDDLE 60S. 32/EE MARINE...SOUTHEASTERLY WINDS WILL CONTINUE TO DECREASE THIS MORNING AS HIGH PRESSURE ALONG THE EASTERN SEABOARD CONTINUES TO SHIFT EASTWARD. A LIGHT TO MODERATE SOUTHEASTERLY TO SOUTHERLY WIND FLOW WILL THEN PREVAIL THROUGH TUESDAY NIGHT. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS ACROSS THE MARINE AREA TODAY AND PERSIST THROUGH MID WEEK. SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY AS A SOUTHERLY FLOW INCREASES AND SEAS BUILD. THE POTENTIAL EXISTS FOR AREAS OF FOG TO DEVELOP OVER OUR BAYS AND INLAND WATER WAYS CHRISTMAS EVE THROUGH CHRISTMAS MORNING. /08 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 21, 6:10 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 610 AM CST MON DEC 21 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 610 AM CST MON DEC 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD HEAVY RAINFALL WILL BE POSSIBLE TONIGHT AND MAY CREATE LOCALIZED MINOR FLOODING ALONG POOR DRAINAGE AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH WEDNESDAY NIGHT. RAINFALL TOTALS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH THIS PERIOD. SOME LOCALIZED FLOODING OF LOW TERRAIN AND POOR DRAINAGE AREAS WILL BE POSSIBLE. STRONG TO POSSIBLY SEVERE STORMS MAY OCCUR MAINLY WEDNESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-221215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 610 AM CST MON DEC 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE OVER BAYS AND INLAND WATERWAYS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE POSSIBLE MAINLY OVER BAYS AND INLAND WATERWAYS AND ALONG THE IMMEDIATE COAST TUESDAY NIGHT THROUGH SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY DEVELOP OVER THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA WEDNESDAY AND WEDNESDAY NIGHT.
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.